Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Which is the best pill to regularize periods ?

which pill below in the question should i continue with to get my periods and to regularize it now i was taking regestrone pill for 3 days 2 pills per day,,for periods to happen and to regularize.before i was using krimson35 pill for the same which pill should i take?taking this pills do they cause any harm to my health like infertility ...plz help me what i have to do and which pill i have to take now since i have not got my periods even after 7 days from the actual date...
Asked On : Wed, 2 Mar 2011
Answers:  2 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Welcome to Healthcare Magic Forum
Its not unusual or abnormal for menses to be late by 7 days. Sometimes the cycles is longer in some females, every woman does not have a 30 days cycle.
Yes, hormonal pills do have sideeffects, espcially if taken for longer periods.
Avoiding self medication and consulting a gynaecolgist is the best thing to do right now.
Also for irregular menses you can take homoeopathic treament safely.
Answered: Wed, 2 Mar 2011
Homeopath Dr. Arif. K. Kaware's  Response
hi tejaswini;
Both pills you are taking are hormonal pills so i feel one of them is sufficient ;secondly never take hormonal pills with out consulting a doctor who can guide you.The reason is simple the Gynaecs advise different pills according to the body weight;reason for irregularity of periods.Regestrone is a progestrone used to postpone periods;dysfunctional uterine bleeding;primary or secondary amenorrhoea;endometrosis.Krimson-35 is estrogen & cyproterone used mainly to regulate the cycles;mild hirsutism;androgen-dependent acne.If you have taken these tablets it will take a while to reduce the blood levels of the hormones then only you will get periods so my advise will be to wait for 5-6 days & you should get periods.Lastly being hormonal they do have some side effects but when taken properly & under guidance of an expert (so that there is no abuse) they don't cause any major problem.As for infertility i think that should not be problem because of these drugs.So as i said please consult a Gynaec & let her decide the pills as well as the duration for you & take the same as advised.
Answered: Wed, 2 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor